# SDR AWXA200401220

- Difficulty date: October 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556521000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL WEB (SHEET COVER) BETWEEN FS 52 AND FS 56.  MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT DOOR SILL WEB FROM FS 52 TO FS 56; FABRICATED A NEW REPLACEMENT SECTION OF WEB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 2 & 3.
